Skip to content
has this ever happened to anyone else??? Possible trigger
avatar
jselleck posted:
Hi, as most of you know I have degenerative disc disease as well as Bipolar. For some strange reason when ever I take my pain meds (hydrocodine 5-325mg) and any of my bipolar meds (clonapin .5mg or oxycarbaminzapine 1500 mg) at the same time I get really really dizzy like falling down drunk dizzy. I don't drink, haven't in over 12 years ever since the guy I was dating at the time got me really tipsy and I sooo did not like that feeling. Has anyone else had an experience like this with any meds??? I know I'm probably like the only one who has these conditions on the board, but would really appreciate any advice/insight. Both my back doctor and my psychologist are aware of these side effects. Hope someone can help. Thanks in advance. Hope everyone has a great day and a fantastic week-end.

J
Reply
 
avatar
bj1208 responded:
hi J -

I get that sometimes if I take one of my oxycodones and a xanyx together so I stopped doing that as they both melted at same time going thru my system.

you can look or know which of your meds have a hard shell outside (usually long acting meds) and those that are more of an aspirin type shell (where you can cut easily) those will tend to go thru system sooner.

I just learned to not take them at the same time - but 30 minutes apart etc.

hope this helps
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
trs1960 responded:
Klonopin is an old school sedative and along with Norco should make most people drowsy.
 
avatar
jselleck replied to bj1208's response:
Thanks Joy!!! And everyone else. I usually take my oxycarbazine at least half an hr after my pain med, but still have problems sometimes, especially if I do this before going to my church on Sundays. I don't know what it is about that building, but if I've taken those two meds before attending I have bad reactions. Crazy, right??? But that's what happens. Hope I don't have to stop taking one or the other before going. Thanks guys. Have a nice week-end everyone and thanks for answering.

J
 
avatar
bj1208 replied to jselleck's response:
Hi J -

Another thought would be to take one - eat a piece of toast then take the other - the food will help coat the stomach and should help with interactions of the meds.
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
jselleck replied to bj1208's response:
Thanks, I usually take my meds right before I eat, but maybe spliting them up and taking some before eating and the rest after, may help. Will try that.


Helpful Tips

Making the Most of Your Doctor Visit #2Expert
Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
Was this Helpful?
29 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center